# SDR QMLA2017112117128

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N912CC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9595
- Aircraft time: 952 hours, 2,791 cycles
- Engine time: 1,560 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT MADE A PRECAUTIONARY LANDING AFTER CREW COMPLAINED OF FUEL ODOR IN THE CABIN AREA.   ARRIVED ABOUT AN HOUR AFTER THE OCCURRENCE. THERE WAS NO ODOR OF FUEL. I INSPECTED THE AIRCRAFT BELLY, FUEL CAP, SUMP DRAINS, BELLY WEEP HOLES, DECK DRAINS, ENGINE HOT END GANG DRAINS, BEHIND THE MEDICAL WALLS IN THE AREA OF THE FUEL VENT LINES, MEDICAL FLOORING, AND FOUND NO EVIDENCE OF FUEL OR FUEL ODORS.  A 10 MINUTE OPS CHECK FLIGHT WAS CONDUCTED WITH NO FUEL ODORS DETECTED IN THE CABIN AREA.  POST FLIGHT INSPECTION OF THE AREAS LISTED ABOVE REVEALED NO FUEL OR FUEL ODORS. FUEL ODOR COULD NOT BE DUPLICATED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
